Benylin Cold & Flu Max Strength Capsules help relieve aches and pains, headaches, blocked noses, sore throats and fevers.
Benylin Cold & Flu Max Strength Capsules contain three active ingredients, paracetamol, phenylephrine and caffeine. Paracetamol is a simple painkilling medicine used to relieve mild to moderate pain and fever. Phenylephrine is a type of medicine called a decongestant that reduces the feeling of congestion and also reduces the production of mucus. Caffeine is a mild stimulant that helps reduce fatigue, and is included as it is thought to enhance the painkilling effect of paracetamol.
Adults & children aged 12 years and over: take 2 capsules every four hours as required. Do not take more than 8 capsules in 24 hours.
Paracetamol. Caffeine. Phenylephrine Hydrochloride.
Suitable For adults and children over the age of 12 years.
Keep out of the reach and sight of children. Not suitable for children under the age of 12 years. Do not exceed the recommended daily dose. Do not take with any other paracetamol-containing products. If symptoms persist seek medical consultation.